Addiction Survivors

Notices

Reply
Unread 06-06-2016, 02:12 PM   #1
mooselook1
Junior Member
 
Posts: 4
Default Suboxone not working this time

Hi I was on Suboxone 2mg for 2 years started using Heroin for 2 weeks 5 6 bags a day tried to go back on subs seems to be not working on 2 day took 4mg so far today not real bad but dont feel great do I need to take more subs then taper back to 2mg
mooselook1 is offline   Reply With Quote
Unread 06-06-2016, 03:27 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi mooselook1, welcome. How long did you wait before taking the bupe? Do you know if the heroin was cut with fentanyl - that has caused problems for people when starting bupe. What symptoms are you having? If you're still having cravings/withdrawals, then you may need more bupe to restart. Or if it's not so bad, you could wait until tomorrow to take more as you'll still have half working from today. But if you're in danger of relapse, it's best not to wait.

Another way to check is to look at your pupils in regular light and see how big/small they are.

Hope that helps.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 06-06-2016, 09:50 PM   #3
mooselook1
Junior Member
 
Posts: 4
Default

thanks i think it was cut with fentanal as they said to heat it up to activate it. No im done that was a stupid mistake I just wanted to try H im taking 1 mg sub every time I feel real bad its getting better but not like I was 3 weeks ago . Im thinking of getting off the subs next been on to long Im to old for this shit thanks for helping your great
mooselook1 is offline   Reply With Quote
Unread 06-07-2016, 04:02 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi again, it looks like it's the fentanyl that's causing the problem. Hopefully you'll have enough bupe built up today to start feeling a lot better.

That's good that you know why you tried the heroin - it will help alot when you taper off the bupe.

Let us know how you're feeling today when you have time.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 06-07-2016, 10:32 AM   #5
mooselook1
Junior Member
 
Posts: 4
Default

hi I still feel sick sweating moderatly I took 4mg subs 2 at 8am 2 at 9am now going to take 2 more I wonder if I should of just went into full withdrawal
again and then tried subs problem is I have to work I never took more than 8 mg of subs but this fentanal is a bitch
mooselook1 is offline   Reply With Quote
Unread 06-08-2016, 01:10 AM   #6
mooselook1
Junior Member
 
Posts: 4
Default

hey the subs finally worked ill let ya know when i try and get off theses
mooselook1 is offline   Reply With Quote
Unread 06-08-2016, 06:49 AM   #7
NancyB
Administrator
 
Posts: 25,466
Default

Hi mooselook1, great! The halflife finally built up and the fentanyl left. Definitely start a post when you're ready to taper off and we can support you in that.

How much did you end up taking? If you continue to take that same amount and start feeling crappy - tired, unmotivated, etc. - that's been a sign to others to reduce the dose.

Keep us posted when you can.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 11-27-2016, 08:36 PM   #8
Rossdal7
Junior Member
 
Posts: 26
Default

Fentanyl is some bad stuff. Almost killed me. Thankfully my wife was there to save me
Rossdal7 is offline   Reply With Quote
One User Says Thank You to Rossdal7 For This Useful Post:
Thank You (11-28-2016)
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:08 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors